×

zbMATH — the first resource for mathematics

Eine Kennzeichnung der Riemannschen sowie der Hermiteschen Mannigfaltigkeiten. (German) Zbl 0116.39301

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Cartan, E.: Sur la structure des groupes de transformations finis et continus. Thèse, Nony, Paris 1894. · JFM 25.0638.02
[2] Cartan, E.: Sur un théorème fondamental deM. H. Weyl dans la théorie de l’espace métrique. C. R. Acad. Sci. Paris175, 82–85 (1922). · JFM 48.1309.04
[3] Cartan, E.: Sur un théorème fondamental deM. H. Weyl. J. Math. Pures Appl.2, 167–192 (1923). · JFM 49.0544.01
[4] Cartan, E.: Sur certaines formes riemanniennes remarquable des géométries à groupe fondamentale simple. Ann. Sci. École Norm. Sup.44, 345–467 (1927). · JFM 53.0393.01
[5] Chern, S. S.: Characteristic classes of Hermitian manifolds. Ann. of Math.47, 85–121 (1946). · Zbl 0060.41416 · doi:10.2307/1969037
[6] Chern, S. S.: Topics in differential geometry. Princeton: The Institute for Advanced Study 1951. · Zbl 0054.06801
[7] Dynkin, E. B.: Maximal, subgroups of the classical groups. Trudy Moscov Mat. Obšč.1, 39–166 (1952).
[8] Dynkin, E. B.: Amer. Math. Soc. Transl. (2)6 (1957).
[9] Ehresmann, C.: Les connexions infinitésimales dans un espace fibré différentiable. Colloque de topologie (espaces fibrés), Bruxelles 1950, 29–55.
[10] Hirzebruch, F.: Neue topologische Methoden in der algebraischen Geometrie. Berlin 1956. · Zbl 0074.36701
[11] Libermann, P.: Sur les structures presque complexes et autres structures infinitésimales régulières. Bull. Soc. Math. France83, 195–224 (1955). · Zbl 0064.41702
[12] Nomizu, K.: Lie groups and differential geometry. The Mathematical Society of Japan, 1956. · Zbl 0071.15402
[13] Steenrod, N.: The topology of fibre bundles. Princeton 1951. · Zbl 0054.07103
[14] Weyl, H.: Die Einzigartigkeit der Pythagoreischen Maßbestimmung. Math. Z.12, 114–146 (1922). · JFM 48.0637.04 · doi:10.1007/BF01482071
[15] Weyl, H.: Mathematische Analyse des Raumproblems. Berlin 1923. · JFM 50.0368.06
[16] Weyl, H.: Theorie der Darstellung kontinuierlicher halbeinfacher Gruppen durch lineare Transformationen. Math. Z.23, 271–309 (1925);24, 328–376, 377–395, 789–791 (1926). · JFM 51.0319.01 · doi:10.1007/BF01506234
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.